# SDR FDEA2019100322416

- Difficulty date: October 2, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 66,846 hours, 23,388 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R53213384260000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCC 261KF FLOOR PANEL BROKEN.  A NEW FLOOR PANEL WAS FABRICATED IAW SRZ 25-005,  REV P,  CAT "A" MAJOR REPAIR.
